# SDR DHL2005783514

- Difficulty date: April 19, 2005
- Submitted: April 29, 2005
- Operation: Air carrier
- Aircraft: N783DH
- Make and model: Boeing 727227
- Aircraft serial: 21999
- Aircraft time: 60,178 hours, 33,687 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FUSELAGE SKIN HAS 2EA CREASES AFT OF BS 1130 ABOVE STR 26L (BELOW PREV REPAIR).  REMOVED PREV REPAIR BS 1130 ABOVE STR26L IAW B727 SRM 51-30-2, DAMAGED FOUND TO OUT OF LIMITS IAW B727 SRM. REPAIRED IAW SRM.
